Remarks on the Paper ``Coupled Fixed Point Theorems for Single-Valued Operators in b-Metric Spaces''

Document Type: Original Scientific Paper

Authors

1 University of Belgrade Faculty of Mathematics

2 University of Belgrade Faculty of Mechanical Engineering

3 Department of Mathematics, University of Malakand

Abstract

In this paper, we improve some recent coupled fixed point results
for single-valued operators in the framework of ordered $b$-metric
spaces established by Bota et al. [M-F. Bota, A. Petrusel, G.
Petrusel and B. Samet, Coupled fixed point theorems for
single-valued operators in b-metric spaces, Fixed Point Theory
Appl. (2015) 2015:231]. Also, we prove that Perov-type fixed point
theorem in ordered generalized $b$-metric spaces is equivalent
with Ran-Reurings-type theorem in ordered $b$-metric spaces.

Keywords

Main Subjects


1. A. Amini-Harandi, Coupled and tripled fixed point theory in partially ordered
metric spaces with application to initial value problem,
Math. Comput. Model.
57 (2013) 2343–2348.

2. I. A. Bakhtin, The contraction mapping principle in almost metric space,
(Russian) In:
Functional Analysis, No. 30 (Russian), 26–37, Ul’yanovsk. Gos.
Ped. Inst., Ul’yanovsk, 1989.

3. V. Berinde, Generalized coupled fixed point theorems for mixed monotone
mappings in partially ordered metric spaces,
Nonlinear Anal. 74 (2011) 7347–
7355.

4. T. Gnana Bhaskar, V. Lakshmikantham, Fixed point theorems in partially
ordered metric spaces and applications,
Nonlinear Anal. 65 (2006) 1379–1393.

5. M.-F. Bota, A. Petrusel, G. Petrusel, B. Samet, Coupled fixed point theorems
for single-valued operators in b-metric spaces,
Fixed Point Theory Appl. 2015,
2015:231, 15 pp.

6. S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform.
Univ. Ostraviensis
1 (1993) 5–11.

7. N. V. Dung, V. T. L. Hang, On relaxations of contraction constants and
Caristi’s theorem in b-metric spaces,
J. Fixed Point Theory Appl. 18(2) (2016)
267–284.

8. S. Janković, Z. Kadelburg, S. Radenović, On cone metric spaces: a survey,
Nonlinear Anal. 74 (2011) 2591–2601.

9. M. Jovanović, Z. Kadelburg, S. Radenović, Common fixed point results in
metric-type spaces,
Fixed Point Theory Appl. 2010 Article ID 978121, 15
pages.

10. N. Jurja, A Perov-type fixed point theorem in generalized ordered metric
spaces,
Creat. Math. Inform. 17(3) (2008) 427–430.

11. A. I. Perov, On the Cauchy problem for a system of ordinary differential
equations,
Približ, Metod. Rešen. Differencial’. Uravnen. Vyp. 2 (1964) 115–
134.

12. S. Radenović, Remarks on some coupled coincidence point results in partially
ordered metric spaces,
Arab. J. Math. Sci. 20(1) (2014) 29–39.

13. A. C. M. Ran, M. C. B. Reurings, A fixed point theorem in partially ordered sets and                          some applications to matrix equations, Proc. Amer. Math.
Soc.
132(5) (2004) 1435–1443.

14. Gh. Soleimani Rad, S. Shukla and H. Rahimi, Some relations between n-tuple
fixed point and fixed point results,
Rev. R. Acad. Cienc. Exactas Fis. Nat.
Ser. A Math. RACSAM
109(2) (2015) 471–481.

15. C. Urs, Coupled fixed point theorems and applications to periodic boundary
value problems,
Miskolc Math. Notes 14(1) (2013) 323–333.